IEEE - Institute of Electrical and Electronics Engineers, Inc. - Enhancement of Efficiency of Integral Equation Solutions of Antennas by Incorporation of Network Principles – Part II

Author(s): Adam W Schreiber ; C M Butler
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2010
Volume: 58
Page Count: 7
Page(s): 2,673 - 2,679
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2010.2050452
Regular:

A method is presented for enhancing the efficiency of integral equation solutions for antennas. In this paper, a folded coaxial guide junction, proposed to be part of a below the feed inductive... View More

Advertisement